# SDR DALA2024012601180

- Difficulty date: January 23, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 90,973 hours, 17,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 DURING SERVICE FOUND AFT R4/L4 DOOR EMERGENCY EXIT SIGNS MISCONFIGED PER SERVICE CHK. CORRECTIVE ACTION: VERIFIED W/ ENGINEERING ONLY 1 EXIT SIGN (RUNNING MAN) ON EITHER SIDE OF 4L & 4R DOOR REF B767 - AIPC 33-21-01-04, WORKCARD 3321 -01-053-05 & BRUCE & AEROSPACE. (5493616)
